# SDR DJFA2011024

- Difficulty date: May 26, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N812LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258437
- Aircraft time: 10,488 hours, 6,678 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FOR LANDING, CREW NOTED INTERMITTENT MOMENTARY ILLUMINATION OF THE BAGGAGE FIRE LIGHT.  MAINTENANCE FOUND THE BAGGAGE SMOKE DETECTOR LENS DIRTY.  THE LENS WAS CLEANED.
